# SDR DU4R2006452

- Difficulty date: May 17, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1307 S29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME TIE AT FS 1307 S-29L TO S-29R.  REPAIRED BY FABRICATING AND INSTALLING FORMER REPAIR 13.75" X 1.875" FROM 7075-T6 .050 AND FORMER SPLICE 3.5" X 1" FROM 7075-T6 DC-9/MD-80 SRM 53-03D, 51-10-3D AND 51-30-2.
